# SDR 2004FA0000415

- Difficulty date: April 22, 2004
- Submitted: May 26, 2004
- Operation: General aviation
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: KSE35L8PO723E105
- Part serial: 80395
- Condition: Failed
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LIFE PRESERVER FAILED MFG RECOMMENDED CELL PRESSURE TEST IAW 25-60-12.  DOM:  DEC 1990.
